# SDR KCSA2022021602

- Difficulty date: February 9, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N743CK
- Make and model: Boeing 747446
- Aircraft serial: 26350
- Aircraft time: 1,169 hours, 666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT EMERGENCY LIGHT INOPERATIVE ON UPPER DECK DOOR. TRANSFERRED TO DMI 100037422 IN ACCORDANCE WITH MEL 33-51-1-1 CATAGORY C DUE 2-19-22. PLACARDS INSTALLED. REFERENCE DMI'S #100037422 AND 100037423 LEFT & RIGHT UPPER DECK DOOR EMERGENCY EXIT LIGHTS INOPERATIVE. FOUND WIREHARNESS ON BOTH EXIT SIGNS MISSING. EXIT LIGHT SIGN WIRES CAPPED AND STOWED. FURTHER TROUBLESHOOTING REQUIRED DMI #100037422 AND 100037123 CONTINUES. REFERENCE DMI 100037422 FOR UPPER DECK DOOR LOWER RIGHT HAND EXIT LIGHT INOPERATIVE. THIS FUNCTIONS AS A NON-ILLUMINATING EXIT SIGN DUE TO CARGO CONVERSION IN ACCORDANCE WITH 14 CFR 121.583. THIS CLEARS DMI 100037422. ALL PLACARDS REMOVED.
